# SDR SWAA063988

- Difficulty date: October 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 49,054 hours, 43,268 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6937877
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT MLG FWD OUTBOARD HANGER FITTING CORRODED.  REMOVED AND REPLACED HANGER FITTING PER SWA EA.
